Null-families of subsets of monotonically normal compacta
Colloquium Mathematicum, Tome 70 (1996) no. 1, pp. 87-92
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_70_1_87_92,
author = {J. Nikiel and L. Treybig},
title = {Null-families of subsets of monotonically normal compacta},
journal = {Colloquium Mathematicum},
pages = {87--92},
year = {1996},
volume = {70},
number = {1},
doi = {10.4064/cm-70-1-87-92},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-70-1-87-92/}
}
TY - JOUR AU - J. Nikiel AU - L. Treybig TI - Null-families of subsets of monotonically normal compacta JO - Colloquium Mathematicum PY - 1996 SP - 87 EP - 92 VL - 70 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-70-1-87-92/ DO - 10.4064/cm-70-1-87-92 LA - en ID - 10_4064_cm_70_1_87_92 ER -
J. Nikiel; L. Treybig. Null-families of subsets of monotonically normal compacta. Colloquium Mathematicum, Tome 70 (1996) no. 1, pp. 87-92. doi: 10.4064/cm-70-1-87-92
Cité par Sources :